# SDR FDEA201701120160

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,644 hours, 29,599 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT IS BEGINNING TO FALL OUT OF RIGHT FORWARD  ENTRY DOOR.    REINSTALLED R1 DOOR ESCAPE SLIDE PER AMM  25-66-01-4. ALL OK, AIRCRAFT OK TO CONTINUE.   REINSTALLED R1 DOOR ESCAPE SLIDE PER AMM  25-66-01-4. ALL OK, AIRCRAFT OK TO CONTINUE.
